# SDR A6WA200940813

- Difficulty date: December 25, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 14,821 hours, 13,766 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LT OIL PRESSURE MESSAGE INFLIGHT.  COMPLIED WITH QRH.  EVENTUALLY SHUTDOWN LT ENGINE AND LANDED SINGLE ENGINE.  (K)
